MathSciNet Relay Station
MathSciNet bibliographic data
MR2509075 62N01 (62G07 62G20)
Balabdaoui, Fadoua; Rufibach, Kaspar; Wellner, Jon A. Limit distribution theory for maximum likelihood estimation of a log-concave density. Ann. Statist. 37 (2009), no. 3, 1299–1331.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement